Back to Bladder Leakage Basics

OAB Medication Side Effects

READ COMMENTS ( 0 )
LIKE (0)

I am on Vesicare and have dry mouth and constipation which seem to be the most common side effects. However, I recently started having blurred vision and I read that this can be a side effect too as well as memory loss (I have had moments where I completely blank out on something which doesn't just appear to be part of the aging process). I was wondering if anyone has experienced blurred vision or memory loss from Vesicare or other OAB medication. In order to find out for certain if it is the Vesicare, I will have to go off it for a prolonged period of time and that is not something I am anxious to do due to the bladder consequences.

More Bladder Leakage Basics articles:
Previous
OAB - Medication and Diaper Questions
Next
OAB + Medicine + Diapers
Comments
More articles:
Previous
OAB - Medication and Diaper Questions
Next
OAB + Medicine + Diapers